MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Model Number 110201030032
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sol-millennium received 200 unused samples of the impacted sol-care safety blood collection needle 23g*3/4*7inch (ref# 110201030032, lot# 05412006) from the customer for evaluation.All 200 returned samples, along with an archive sample, were thoroughly analyzed, and no evidence of quality issues was identified in relation to this complaint.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Event or Problem Description
Customer reported that they met new issues by seeing blood went through the joints (from the butterfly needles for the first time and from the adaptor for the second time).

Brand Name
SOL-CARE
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23715102
Report Number3014312726-2025-00218
Device Sequence Number18367998
Product Code JKA
UDI-Device Identifier00818392017274
UDI-Public(01)00818392017274(10)05412006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201030032
Device Lot Number05412006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown